# SDR ASAA2025082261085

- Difficulty date: August 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB NR 2 CRACKED. GROUNDED - YES. REPAIRED LT HORIZONTAL STAB RIB NR 2 IAW SRM 55-10-09-2R-4.
